MathSciNet Relay Station
MathSciNet bibliographic data
MR393851 35K25
Gindikin, S. G.; Fedorjuk, M. V. Saddle points of parabolic polynomials. (Russian) Mat. Sb. (N.S.) 94(136) (1974), 385–406, 495.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 22:51:04 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=1ce3f5cd1a23373ab26e93870307fb90; path=/; expires=Sat, 07-Jun-2031 22:51:04 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 578 Wr6<ũ:Yv`\B.NI2n:XE%K;; $=2]HfK>>|G]3xM$<~|Rj CзZҫ{R ~ue{Ht{«fYVXw3c6Ҹo4t)ℍ],*Z0R-X" .`7\θ!+a)?/TJG"eM5;?F({"+Js.}WfNӹ.ۏbSuZ6"q>K9a7n !u:-PI3aiTI,:!!b$YF-Bfc[*6&&-k.ITzN sͬP)&nÓZhI6EgE'b#[fA!-\{,n!_<]0[aWz] |hS^5N`~ppp?GVdB|:D"HP Pc&!b5Yk/蠛{{b,Z,E@SP/5n׻-ryuX!CJ;ǂֿMJpAqBɌiIé< 989Je:{f#JUd<`s|01<շ IbW:[HTz^; ,cP25aIfhTVl))=+*B\% IIlgxɬyyey\S p;Lο ԁϮ1n>fijC02= R_UΨ ^\\\E}ZitBdppaU}i2tNT/98koXsGfC!V.*T#; A$W2HB:4ŌG0crA`46|&ܼYm03;R^rdN]%>bHt)Q c%%z՜_dr9", 1A\/Sx:NA _`F%9SkxB l;~$L/ZZ)d"d-݆i+S.N,HΑ%X?~jl9<+V i"AxmM_!͕]0e,nj՘R 68wO,CC\\-2㐯+@0X]zj&"עtrǕ |_Vmg0uߝcY-<&,=7GCvȧ d;!@6y!x+?z~!8R/ a Y% 0